CONSISTENT ESTIMATION OF THE FOURTH‐ORDER CUMULANT SPECTRAL DENSITY
Peter T. Kim
Journal of Time Series Analysis, 1991, vol. 12, issue 1, 63-71
Abstract:
Abstract. In this paper we consider the estimation of the fourth‐order cumulant spectral density. Indeed this is the first case where the cumulant depends on lower‐order product moments for a mean‐zero stationary process. The proposed estimator of the fourth‐order cumulant spectral density is constructed by replacing product moments with appropriately weighted estimates of product moments according to the definition of the fourth‐order cumulant spectral density. Asymptotic unbiasedness and consistency are shown to hold for these estimators under stationarity and absolute summability of cumulants up to various orders with no restrictions on the frequencies. An expression for the asymptotic variance is also obtained.
Date: 1991
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00068.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:1:p:63-71
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().